AMS eContent Search Results
Matches for: msc=(37D30) AND publication=(proc)
Sort order: Date
     

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Zeya Mi, Yongluo Cao and Dawei Yang. A note on partially hyperbolic systems with mostly expanding centers. Proc. Amer. Math. Soc. 145 (2017) 5299-5313.
Abstract, references, and article information   
View Article: PDF

[2] Shaobo Gan and Yi Shi. A chain transitive accessible partially hyperbolic diffeomorphism which is non-transitive. Proc. Amer. Math. Soc. 146 (2018) 223-232.
Abstract, references, and article information   
View Article: PDF

[3] Ale Jan Homburg. Atomic disintegrations for partially hyperbolic diffeomorphisms. Proc. Amer. Math. Soc. 145 (2017) 2981-2996.
Abstract, references, and article information   
View Article: PDF

[4] Chao Liang and Yun Yang. The $C^1$ density of nonuniform hyperbolicity in $C^{r}$ conservative diffeomorphisms. Proc. Amer. Math. Soc. 145 (2017) 1539-1552.
Abstract, references, and article information   
View Article: PDF

[5] J. Iglesias, C. Lizana and A. Portela. Robust transitivity for endomorphisms admitting critical points. Proc. Amer. Math. Soc. 144 (2016) 1235-1250.
Abstract, references, and article information   
View Article: PDF

[6] Naoya Sumi, Paulo Varandas and Kenichiro Yamamoto. Partial hyperbolicity and specification. Proc. Amer. Math. Soc. 144 (2016) 1161-1170.
Abstract, references, and article information   
View Article: PDF

[7] S. Bautista and C. A. Morales. On the essential hyperbolicity of sectional-Anosov flows. Proc. Amer. Math. Soc. 144 (2016) 205-215.
Abstract, references, and article information   
View Article: PDF

[8] Juan Wang and Yongluo Cao. The Hausdorff dimension estimation for an ergodic hyperbolic measure of $C^1$-diffeomorphism. Proc. Amer. Math. Soc. 144 (2016) 119-128.
Abstract, references, and article information   
View Article: PDF

[9] Yunhua Zhou. Non-zero Lyapunov exponents for some conservative partially hyperbolic systems. Proc. Amer. Math. Soc. 143 (2015) 3147-3153.
Abstract, references, and article information   
View Article: PDF

[10] M. J. Pacifico and J. L. Vieitez. On measure expansive diffeomorphisms. Proc. Amer. Math. Soc. 143 (2015) 811-819.
Abstract, references, and article information   
View Article: PDF

[11] Andy Hammerlindl. Polynomial global product structure. Proc. Amer. Math. Soc. 142 (2014) 4297-4303. MR 3266997.
Abstract, references, and article information   
View Article: PDF

[12] G. Ponce and A. Tahzibi. Central Lyapunov exponent of partially hyperbolic diffeomorphisms of $\mathbb T^{3}$. Proc. Amer. Math. Soc. 142 (2014) 3193-3205.
Abstract, references, and article information   
View Article: PDF

[13] A. Arbieto and C. A. Morales. A dichotomy for higher-dimensional flows. Proc. Amer. Math. Soc. 141 (2013) 2817-2827.
Abstract, references, and article information   
View Article: PDF

[14] Baolin He and Shaobo Gan. Robustly non-hyperbolic transitive endomorphisms on $\mathbb{T}^2$. Proc. Amer. Math. Soc. 141 (2013) 2453-2465.
Abstract, references, and article information   
View Article: PDF

[15] Raúl Ures. Intrinsic ergodicity of partially hyperbolic diffeomorphisms with a hyperbolic linear part. Proc. Amer. Math. Soc. 140 (2012) 1973-1985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Pengfei Zhang. Diffeomorphisms with global dominated splittings cannot be minimal. Proc. Amer. Math. Soc. 140 (2012) 589-593. MR 2846327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Keonhee Lee and Manseob Lee. Stably inverse shadowable transitive sets and dominated splitting. Proc. Amer. Math. Soc. 140 (2012) 217-226. MR 2833534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dawei Yang. Stably weakly shadowing transitive sets and dominated splittings. Proc. Amer. Math. Soc. 139 (2011) 2747-2751. MR 2801614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] D. Carrasco-Olivera, C. A. Morales and B. San Martín. One-dimensional contracting singular horseshoe. Proc. Amer. Math. Soc. 138 (2010) 4009-4023. MR 2679622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kazuhiro Sakai, Naoya Sumi and Kenichiro Yamamoto. Diffeomorphisms satisfying the specification property. Proc. Amer. Math. Soc. 138 (2010) 315-321. MR 2550197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. Morales. Another dichotomy for surface diffeomorphisms. Proc. Amer. Math. Soc. 137 (2009) 2639-2644. MR 2497476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mário Bessa and João Lopes Dias. Hamiltonian elliptic dynamics on symplectic $4$-manifolds. Proc. Amer. Math. Soc. 137 (2009) 585-592. MR 2448579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Flavio Abdenur, Christian Bonatti and Sylvain Crovisier. Global dominated splittings and the $C^1$ Newhouse phenomenon. Proc. Amer. Math. Soc. 134 (2006) 2229-2237. MR 2213695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1

American Mathematical Society